YNAO OpenIR  > 星系研究组
宇宙学中的真空不稳定性
方励之; 谢光中
Source Publication科学通报
1979
Issue12Pages:548-552
Contribution Rank第2完成单位
Indexed By其他
Language中文
Subject Area天文学
Subtype期刊论文
ISSN0023-074X
Document Type期刊论文
Identifierhttp://ir.ynao.ac.cn/handle/114a53/7056
Collection星系研究组
Recommended Citation
GB/T 7714
方励之,谢光中. 宇宙学中的真空不稳定性[J]. 科学通报,1979(12):548-552.
APA 方励之,&谢光中.(1979).宇宙学中的真空不稳定性.科学通报(12),548-552.
MLA 方励之,et al."宇宙学中的真空不稳定性".科学通报 .12(1979):548-552.
Files in This Item:
File Name/Size DocType Version Access License
宇宙学中的真空不稳定性_方励之.pdf(234KB)期刊论文作者接受稿开放获取CC BY-NC-SAView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[方励之]'s Articles
[谢光中]'s Articles
Baidu academic
Similar articles in Baidu academic
[方励之]'s Articles
[谢光中]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[方励之]'s Articles
[谢光中]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 宇宙学中的真空不稳定性_方励之.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.